# SDR ASAA2019083093538

- Difficulty date: August 29, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 17,058 hours, 5,411 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autoland
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON HGS AIII AND AUTOLAND APPROACH, RECEIVED APPROCH WARNING ANNUNCIATION AT ABOUT 50' AGL. ACFT WAS TRACKING ABOUT 50' OR MORE TO THE LEFT. WIND WAS 170 DEGREES/11 KTS AT 500'. CRITICAL AREA WAS CLEAR. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00-700-801. ALL TESTS PASSED WITH NO FAULTS LOGGED. GROUND VERIFICATION SUCCESSFUL.
